# SDR SWIA202411210001

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10081
- Aircraft time: 41,532 hours, 30,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OTBD FLAP UNDER WING SKIN HAS CREASING DUE TO BIRD STRIKE DAMAGE.   (FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
